Top 9 Extra Strength Tylenol Rapid Release Gels Generic – Acetaminophen


As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

24 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Acetaminophen Rapid Release Gels

#ad
Tylenol #ad - Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.

Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 24-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height1.51 Inches
Length1.47 Inches
Weight0.07 Pounds
Width2.71 Inches
Part NumberJO48824
ModelJO48824

2. Tylenol

#ad

225 ct, 225 Count, Pain Reliever & Fever Reducer, Tylenol Extra Strength Rapid Release Gels with Acetaminophen

#ad
Tylenol #ad - Ingredients: active ingredients In Each Gelcap: Acetaminophen 500 Mg Pain Reliever/Fever Reducer. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. 225-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. Avoid High Humidity. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.

Directions: do not take more than directed see overdose warning adults and children 12 years and over: take 2 gelcaps every 6 hours while symptoms last do not take more than 6 gelcaps In 24 Hours, Unless Directed By A Doctor Do Not Use For More Than 10 Days Unless Directed By A Doctor Children Under 12 Years: Ask A Doctor Other Information; Each Gelcap Contains: Sodium 1 Mg Store Between 20-25°C 68-77°F.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.44 Inches
Length2.44 Inches
Weight0.44 Pounds
Width5.5 Inches
Part Number507156
Model507156

3. Tylenol

#ad

100 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

4. Amazon Basic Care

#ad

Extra Strength Pain Reliever and Fever Reducer, 400 Count, Acetaminophen Caplets 500 mg, Amazon Basic Care Rapid Release Pain Relief

#ad
Amazon Basic Care #ad - Compare to tylenol Extra Strength Rapid Release Gels active ingredient. The package features a child-resistant cap. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer.

Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen. Effective: this product temporarily relieves minor aches and pains due to headache, the common cold, backache, muscular aches, minor pain of arthritis, toothache and premenstrual and menstrual cramps.

Acetaminophen pain relief: Aspirin and caffeine free. For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over. This product is a gluten free pain reliever and fever reducer. Also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.3 Inches
Length2.88 Inches
Weight0.67 Pounds
Width2.88 Inches

5. Amazon Basic Care

#ad

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 Count, 500 mg

#ad
Amazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Amazon basic care extra strength pain relief, headache, backache, temporarily relieves minor aches and pains due to: the common cold, toothache, 500 mg, minor pain of arthritis, Acetaminophen Caplets, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

6. Tylenol

#ad

Tylenol Rapid Release Gels 290 ct.

#ad
Tylenol #ad - Gelcaps feature laser-drilled holes for quick medicine release. Effective in providing minor headache relief, backache relief. 290 gelCaps. Contains 500 mg acetaminophen per gelcap. Provides temporary pain relief for minor aches and pains and reduces fever.
BrandTylenol #ad
ManufacturerTylenol #ad
Part Number48890

7. Tylenol

#ad

150 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen

#ad
Tylenol #ad - This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.

Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed. With tylenol pm extra strength caplet Pain Reliever plus Sleep Aid, we give you a better night. 150-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast. You're a better you all day. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.5 Inches
Length2.38 Inches
Weight0.31 Pounds
Width4.04 Inches
Part NumberI00073657
ModelI00073657

8. Rite Aid

#ad

500 mg Acetaminophen / 25 mg Diphenhydramine, 80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief, Rite Aid Extra Strength PM Pain Relief Gelcaps

#ad
Rite Aid #ad - Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM gelcaps reduce fevers temporarily while offering minor headache/migraine relief, relief from muscular or body aches, menstrual pain relief, and arthritis and/or joint pain relief. Pain reliever + nighttime sleep aid: each rite aid gelcap contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, a nighttime sleep aid for adults, plus it contains diphenhydramine HCI 25mg, so you can sleep at night.

Aspirin free: these pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

This aspirin-free muscle, joint, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, so you can relieve pain, get the sleep you need, and wake up feeling refreshed. Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number556-31-UPCR

9. Tylenol

#ad

100 Count, Tylenol Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.03 Pounds
Width2 Inches
Part Number340200
Model340200